Contraction-free sequent calculi in intuitionistic logic: a correction

Roy Dyckhoff

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We present a much-shortened proof of a major result (originally due to Vorob’ev) about intuitionistic propositional logic: in essence, a correction of our 1992 article, avoiding several unnecessary definitions
Original languageEnglish
Pages (from-to)1680-1682
Number of pages3
JournalJournal of Symbolic Logic
Issue number4
Early online date21 Dec 2018
Publication statusPublished - Dec 2018


Dive into the research topics of 'Contraction-free sequent calculi in intuitionistic logic: a correction'. Together they form a unique fingerprint.

Cite this